# SDR UALA2010050401507

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 27,398 hours, 12,199 cycles
- Engine: Iae V2527A5
- Engine time: 39,377 hours, 15,447 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ENG 1 COMPRESSOR STALL), CHECK INLET, EXHAUST AND MASTER CHIP DECTECTOR, REPORT FINDINGS TO SAMC, OPBLM EMC ARSHAD. LCL FBO ACCOMPLISHED VISUAL INSP OF ENG 1 INLET & EXHAUST, NO DEFECTS NOTED, CHECKED MASTER CHIP DETECTOR, NO DEFECTS NOTED.  PFR SHOWS FLT PHASE 6, ENG1 FADECXX, ENG1 STALLXX WITH VSV ACT- HC-EEC1, VSV MECH-BLD VLV-LPC1 AND CHA VSV ACT-HC-EEC1, IN ADDITION TO STALL TROUBLESHOOTING, REPLACE VSV ACT MR75326 AND 75-30-00-810-843 WITH NO DEFECTS NOTED.  REPLACED VSV.  ACCOMPLISHED LEAK CHK AND POWER ASSURANCE.  NO DEFECTS NOTED.
